# SDR GTIA021184

- Difficulty date: November 5, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ORD - FLT 1441 - FLIGHT ATTENDANT REPORTED HOT SMELL ROW 9 A/C RIGHT.  TURNED OFF SIDEWALL LIGHTS AND HOT SMELL DISAPPEARED, NO SMOKE OR HEAT WAS OBSERVED IN AREA.  INSPECTED BALLAST ABOVE ROW 9 A/C RIGHT AND LEFT SIDE.  CLEANED DUST OFF BALLAST.  NO DEFECTS NOTED, IAW MD-80 MM 33-21-03.  (M)
